# SDR USAA2012030600015

- Difficulty date: February 26, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 221LF BETWEEN FR12 TO FR16 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 221LF IAW A319 SRM 53-12-00 FIG 101 & IRM 9701 REV G.
